skin-hair-icon
Pimples problem from 2 yr
I am having pimples on my face my whole back. And i am having especially on my nose. Very red full of pimples. I tried taking medicine my doctor prescribed me earlier like 6 months ago with cap tretiva and acutret but that time i m having very much hair fall. And i m very feared to take it again. As i showed him again he told me it never cause hair fall . plz help me should i again take medicine for acne or not because i feel very depressed. He now prescribed me with 5mg acutret and one more 5mg. Plz help what should i do because very much feared about hair loss
68 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Greetings.! 1. Dont worry - hair loss is temporary - you ll get it back 2. The acuret is imporatnt since acne may cause important scars; acuret or tretiva doesnt cause permanent scarring hairloss 3. Make sure monitoring tests are done regularly while you are on acuret or tretiva
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.